# SDR GTIA010549

- Difficulty date: April 10, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID LOWER CARGO COMPARTMENT, CRACK AT BELT FRAME SUPPORT ABOVE STRINGER 29L STATION 655.  REMOVED CRACKED SUPPORT PER MD-80 SRM 51-30-2.  REPAIRED SUPPORT.  INSTALLED SUPPORT PER MD-80 SRM 51-30-2.  (M)
